Alert archive / Tennessee / River Flood Advisories in 2016

River Flood Advisory 14, NWS Nashville, TN

February 5, 20164 counties in Tennessee

NWS Nashville, TN issued this river flood advisory at Feb 5, 2016, 7:20 AM CST for 4 counties in Tennessee. It was in force for 7 days.

The area

The counties it named.

The facts

Issued
Feb 5, 2016, 7:20 AM CST (13:20 UTC)
Expired
Feb 11, 2016, 9:30 PM CST
In force
7 days
Issued by
NWS Nashville, TN

Counties Decatur County, TN, Hardin County, TN, Perry County, TN, Wayne County, TN

The radar

The Nashville radar (KOHX), 158 km from the middle of the area, began a volume at 13:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tennessee River at Clifton (CLNT1).

Action stage
364 ft
Minor stage
370 ft
Moderate stage
376 ft
Major stage
385 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Feb 5, 5:27 AM CST, 1 hour 53 minutes earlier.

Area forecast discussion, Feb 5, 5:27 AM CST, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
527 AM CST FRI FEB 5 2016

.UPDATE...
FOR 12Z AVIATION DISCUSSION.

&&

.DISCUSSION...

SOME PASSING PATCHES OF BKN CI MAYBE POSSIBLE MAINLY AFTER
06/00Z...BUT SHOULD NOT AFFECT AVIATION OPERATIONS...THUS
DID NOT MENTION. OTHERWISE...HIGH PRESSURE INFLUENCES SFC/ALOFT
WILL PROVIDE FOR VFR/SKC CONDITIONS THRU 06/12Z. LIGHT SW SFC
WINDS ARE EXPECTED BNA/CKV THRU 06/12Z. LIGHT NLY SFC WINDS ARE
EXPECTED CSV THRU 06/00Z...WITH A TRANSITION TO AT LEAST W AS
06/12Z APPROACHES.

&&

.AVIATION...
06Z TAF DISCUSSION.

VFR CONDITIONS WITH LIGHT AND VRB WINDS.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SHORT TERM/AVIATION........31
LONG TERM..................21
Hazardous weather outlook, Feb 5, 5:02 AM CST, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
502 AM CST FRI FEB 5 2016

TNZ005>011-023>034-056>066-075-077>080-093>095-061100-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
502 AM CST FRI FEB 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A SERIES OF UPPER LEVEL STORM SYSTEMS WILL BRING PERIODS OF LIGHT
SNOW TO THE MID STATE FROM MONDAY NIGHT THROUGH WEDNESDAY. LIGHT
SNOW ACCUMULATIONS ARE POSSIBLE FROM MONDAY THROUGH WEDNESDAY...
WITH THE BEST CHANCE FOR ANY SNOW ACCUMULATIONS ACROSS THE
NORTHERN HIGHLAND RIM AND CUMBERLAND PLATEAU REGIONS.

.SPOTTER INFORMATION STATEMENT...

SNOWFALL ACCUMULATION REPORTS MAY BE NEEDED...ESPECIALLY FOR
AMOUNTS GREATER THAN ONE HALF OF AN INCH...MONDAY THROUGH
WEDNESDAY.

31

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 4, 8:05 PM CSTRiver Flood AdvisoryOHXHickman18 hr
Feb 5, 7:12 AM CSTRiver Flood AdvisoryOHXPerry7 hr

Nearby

River Flood Advisories in Tennessee, 2016Every river flood advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.